Talk

Advanced search

Mumsnet has not checked the qualifications of anyone posting here. If you need help urgently, see our mental health web guide which can point you to expert advice.

Coming off Cipralex...

(29 Posts)
essbee Fri 18-Feb-05 17:52:34

Message withdrawn

LGJ Fri 18-Feb-05 18:10:08

Cant help honey, but your date thread made me laugh.


LGJ

Lapsed Gym Junkie

Dior Fri 18-Feb-05 18:16:36

Message withdrawn

essbee Fri 18-Feb-05 19:18:34

Message withdrawn

LGJ Fri 18-Feb-05 19:19:30

Can I say something that may sound a bit simplistic ??

essbee Fri 18-Feb-05 19:20:29

Message withdrawn

LGJ Fri 18-Feb-05 19:25:36

If you were extremely short sighted and you were told you would need glasses to improve your vision and ergo your quality of life you would without a doubt do it.

So where is the real difference ??

I have to take heart tablets and asprin every day for the rest of my life, yes it is a right royal pain in the arse, but I feel better with than without.

Maybe you need a different tablet, but when you find the right one, don't fight it go with it.

Sorry I sound like I am preaching and I didn't mean to.

LGJ Fri 18-Feb-05 19:41:20

Oh bugger damn and bollox

Didn't mean to upset you

Dior Fri 18-Feb-05 19:44:22

Message withdrawn

essbee Fri 18-Feb-05 19:45:10

Message withdrawn

essbee Fri 18-Feb-05 19:46:03

Message withdrawn

LGJ Fri 18-Feb-05 19:48:58

sigh of relief emotion

essbee Fri 18-Feb-05 19:50:34

Message withdrawn

Dior Fri 18-Feb-05 19:55:19

Message withdrawn

essbee Fri 18-Feb-05 19:57:59

Message withdrawn

Dior Fri 18-Feb-05 20:00:33

Message withdrawn

essbee Fri 18-Feb-05 20:13:59

Message withdrawn

essbee Sat 19-Feb-05 12:44:08

Message withdrawn

essbee Sat 19-Feb-05 17:29:12

Message withdrawn

Dior Sat 19-Feb-05 19:02:38

Message withdrawn

essbee Sat 19-Feb-05 21:31:28

Message withdrawn

lilsmum Sat 19-Feb-05 21:43:47

essbee, i am really sorry to hear what you are going through
i was prescribed cipralex in november, my gp said they were very very mild and i wouldnt really get any side effect from them (10mg) but i decided not to take them, after reading everything you have experienced i am so glad i decided not to take them now,

good luck with everything i cant give you any advice but can offer <<<<<<hugs>>>>>>>>

i hope you feel more yourself soon

xxx

essbee Sat 19-Feb-05 22:17:09

Message withdrawn

marthamoo Sat 19-Feb-05 22:21:54

I would just say take it very very slowly - as slowly as you think and then some. I am really struggling to come off Cipramil (seem stuck on 20mgs) and I have decided to stick at the dose I'm on 'til Spring is really with us. I don't have physical side-effects with the tablets - but I'm beginnning to recognise that I'm not really "me" when I'm on them and I want to know what's lurking underneath, so to speak. If the depression comes back with a vengeance you can always try another anti-d - you do sound like you are sensitive to medication in general but there are a lot of tablets out there. Take care xx

essbee Sun 20-Feb-05 19:03:37

Message withdrawn

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now